Search Results

1 - 10 of 14 items :

  • "Kronecker product" x
Clear All
Analysis of multivariate repeated measures data using a MANOVA model and principal components

. Lancaster P., Tismenetsky M. (1985): The Theory of Matrices, Second Edition: With Applications. Academic Press, Orlando. Mathew T. (1989): MANOVA in the multivariate components of variance model. Journal of Multivariate Analysis 29: 30-38. Naik D. N., Rao S. (2001): Analysis of multivariate repeated measures data with a Kronecker product structured covariance matrix. J. Appl. Statist. 28: 91-105. Ortega J. M. (1987): Matrix Theory: A Second Course. Plenum Press, New York. Reinsel G. (1982): Multivariate

Open access
On Controllability of Fuzzy Dynamical Matrix Lyapunov Systems

References [1] Alexander Graham, Kronecker products and matrix calculus with applications, Ellis Horwood Ltd., England, 1981 [2] R.J.Aumann, Integrals of set-valued functions, Journal of Mathematical Analysis and Applications, 12, (1965), 1-12 [3] J.B.Conway, A course in functional analysis, Springer-Verlag, New York, 1990 [4] G.Debreu, Integration of correspondence, in: Proc. Fifth Berkeley Symp. Math. Statist. Probab. Part 1(Univ. California Press, Berkeley, CA), 2, (1967), 351

Open access
Union of Distance Magic Graphs

.K. Jha, S. Klažar and B. Zmazek, Isomorphic components of Kronecker product of bipartite graphs , Preprint Ser. Univ. Ljubljana 32 (1994) no. 452. [19] R.H. Lamprey and B.H. Barnes, Product graphs and their applications , in: Proc. Fifth Annual Pittsburgh Conference, Instrument Society of America, Pittsburgh, PA, 1974, Modelling and Simulation 5 (1974) 1119–1123. [20] M.K. Shafiq, G. Ali and R. Simanjuntak, Distance magic labelings of a union of graphs , AKCE Int. J. Graphs. Combin. 6 (2009) 191–200. [21] M. Miller, C. Rodger and R

Open access
Use of α-resolvable designs in the construction of two-factor experiments of split-plot type

Abstract

We consider an incomplete split-plot design (ISPD) with two factors generated by the semi-Kronecker product of two α-resolvable designs. We use an α-resolvable design for the whole plot treatments and an affine α-resolvable design for the subplot treatments. We characterize the ISPDs with respect to the general balance property, and we give the stratum efficiency factors for the ISPDs.

Open access
Incomplete split-block designs constructed by affine α-resolvable designs

Summary

We construct an incomplete split-block design (ISBD) by the semi- Kronecker product of two affine α-resolvable designs for row and column treatments. We characterize such ISBDs with respect to the general balance property and we give the stratum efficiency factors for the ISBDs.

Open access
Covariance regularization for metabolomic data on the drought resistance of barley

International Conference on Acoustics, Speech and Signal Processing III, Honolulu, 3: 1021–1024. Cui X., Li X., Zhao J., Zeng L., Zhang D., Pan J. (2016): Covariance structure regularization via Frobenius norm discrepancy. Linear Algebra Appl. 510: 124–145. Dey D.K., Srinivasan C. (1985): Estimation of a covariance matrix under Stein’s loss. Ann. Statist. 13(4): 1581–1591. Filipiak K., Klein D. (2018a): Approximation with Kronecker product structure with one component as compound symmetry or autoregression. Linear Algebra and Its Applications 559: 11

Open access
Maximum Independent Sets in Direct Products of Cycles or Trees with Arbitrary Graphs

the Carte- sian product of caterpillars, Ars Combin. 60 (2001) 73-84. [16] T. Sitthiwirattham, Independent and vertex covering number on Kronecker product of Pn, Int. J. Pure Appl. Math. 73 (2011) 227-234. [17] T. Sitthiwirattham and J. Soontharanon, Independent and vertex covering number on Kronecker product of Cn, Int. J. Pure Appl. Math. 71 (2011) 149-157. [18] S. Špacapan, The k-independence number of direct products of graphs and Hedet- niemi’s conjecture, European J. Combin. 32 (2011) 1377-1383. doi:10.1016/j

Open access
All intra-regular generalized hypersubstitutions of type (2)

Verlag, (2000), 135–145 [8] W. D. Neumann, Mal’cev Conditions, Spectra and Kronecker Product, J. Austral. Math. Soc.(A) , 25 (1987), 103–117. [9] M. Petrich, N. R. Reilly, Completely Regular Semigroups, John Wiley and Sons,Inc., New York, (1999). [10] W. Puninagool, S. Leeratanavalee, The Monoid of Generalized Hypersubstitutions of type τ = (n), Discussiones Mathematicae General Algebra and Applications , 30 (2010), 173–191. [11] Sl. Shtrakov, Essential Variables and Positions in Terms, Algebra Universalis , 61 (3-4) (2009), 381

Open access
The Super-Connectivity of Kneser Graphs

Theory 8 (1984) 487-499. doi: 10.1002/jgt.3190080406 [5] G. Boruzanlı Ekinci and J.B. Gauci, On the reliability of generalized Petersen graphs, Discrete Appl. Math., in press. doi: 10.1016/j.dam.2017.02.002 [6] G. Boruzanlı Ekinci and A. Kırlangi¸c, Super connectivity of Kronecker product of complete bipartite graphs and complete graphs, Discrete Math. 339 (2016) 1950-1953. doi: 10.1016/j.disc.2015.10.036 [7] B.-L. Chen and K.-W. Lih, Hamiltonian uniform subset graphs, J. Combin. Theory, Ser. B 42 (1987) 257-263. doi: 10

Open access
On The Ψ – Asymptotic Stability Of Nonlinear Lyapunov Matrix Differential Equations

. Massera and J. J. Sch¨affer, Linear differential equations and functional analysis, I, Ann. of math. 67, (1958), 517 - 573. [8] M. S. N. Murty and B. V. Apparao, On two point boundary value problems for ˙X = AX + XB, Ultra Science, 16(2)M, (2004), 223 - 227. [9] M. S. N. Murty and B. V. Apparao, Two point boundary value problems for matrix differential equations, Journal of the Indian Math. Soc., Vol. 73, Nos. 1-2, (2006), 1-7. [10] M. S. N. Murty and B. V. Apparao, Kronecker product boundary value problems - existence and

Open access